×

zbMATH — the first resource for mathematics

Relative cohomology of non exceptional forms. (Cohomologie relative de formes non exceptionnelles.) (French) Zbl 0991.58001
This paper concerns the study of germs of holomorphic differential 1-forms at a point (say the origin) of the complex plane \({\mathbb C}^2\). Such a form \(\eta\) is said to be formally \(\omega\)-exact (resp. \(\omega\)-exact) if \(\eta=a\omega + dh\) for some formal power series \(a,h\) in two variables (resp. for some convergent power series \(a,h\) in two variables).
Here \(\omega\) is a holomorphic differential 1-form such that \(\omega\wedge d\omega=0\). It is shown that if \(\omega\) is non exceptional and \(\eta=a\omega + dh\) for some formal power series \(a,h\) then \(a,h\) are in fact convergent power series.
The condition ‘non exceptional’ refers to a technical property of the exceptional divisor relative to the resolution of singularities of \(\omega\).
It is also proved that the same result is true (i.e. formally \(\omega\)-exactness implies \(\omega\)-exactness) for dicritical forms \(\omega\).
MSC:
58A10 Differential forms in global analysis
32S45 Modifications; resolution of singularities (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Berthier ( M. ), Cerveau ( D. ). - Quelques outils de cohomologie relative . Annales Scientifiques de l’Ecole Normale Supérieure , 4i ème série t. 26 , 1993 , 403 - 424 . Numdam | MR 1222279 | Zbl 0805.32007 · Zbl 0805.32007
[2] Cerveau ( D. ), Moussu ( R. ). - Groupes d’automorphisme de C0 et équations différentielles ydy+...=0 . Bulletin de la société mathématique de France 116 , 1988 , 459 - 488 . Numdam | MR 1005391 | Zbl 0696.58011 · Zbl 0696.58011
[3] Cerveau ( D. ), Scardua ( B.A. ). - On the integration of polynomial vector fields in dimension two . Preprint.
[4] Garba Belko ( D. ). - Trois études sur les feuilletages holomorphes : cohomologie relative, rigidité en famille et problème du centre , Thèse de l’université de Rennes1 , 1998 .
[5] Loray ( F. ). - Feuilletages à holonomie résoluble , thèse université de Rennes 1 , 1994 .
[6] Mattei ( J.F. ), Moussu ( R. ). - Holonomie et intégrales premières . Annales scientifiques de l’École Normale Supérieure 4 ieme série, t. 13 , 1980 , 469 - 523 . Numdam | MR 608290 | Zbl 0458.32005 · Zbl 0458.32005
[7] Paul ( E. ). - Formes singulières à holonomie résoluble . Prépublication 64 , Labo. de Math. E. Picard , Toulouse , 1995 .
[8] Ramis ( J.-P. ). - Divergent series and holomorphic dynamical systems . Notes de cours rédigées par L. Stolovitch, Preprint, 1993 . MR 1272100
[9] Seidenberg ( A. ). - Reduction of singularities of the differentiable equation AdY + BdX , Amer. J. of Math , 1968 , 248 - 269 . MR 220710 | Zbl 0159.33303 · Zbl 0159.33303
[10] Tougeron ( J.-C. ). - An introduction to the theory of Gevrey expansions and Borel-Laplace transform with some applications , cours de D.E.A. à Rennes et Toronto. Preprint. 1989 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.